# SDR ASAA2012120593410

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,183 hours, 5,478 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 1074926
- Part serial: 11158
- Condition: Failed
- Location: Nr1 Engine
- Part time: 17,082 hours, 5,404 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLT FL 380 L PACK SLOWLY DROPPED TO 10 PSI FOLLOWED BY A RAPID INCREASE TO 33 PSI CAUSING A PRESSURE SPIKE. THIS OCCURRED NUMEROUS TIMES. DESCENDED TO FL 250 AND SELECTED ENGINE ANTI -ICE DURING DESCENT AND PROBLEM WENT AWAY. OAT FL 380 -60C.  ACFT GROUNDED.  R & R PRSOV IAW TASK 36-11-04.  OPS LEAK AND CHECKED OUT GOOD.  R & R BLEED AIR REGULATOR IAW TASK 36-11-03.  OPS LEAK AND CHECK OUT GOOD.  PARTS VERIFIED BY MX.  ACCOMPLISHED REVERSERAL OF ALT DEACTION PROCEDURES, REQUIRES FLIGHT OPS CHECK VERIFICATION.  VERIFICATION FLIGHT SUCCESSFUL.
